117.85

Content Details
Information on this page was last modified on : 2021/05/08 11:40:03 AM

FEXO-D 60mg Tablet 10s

Fexofenadine:60mg + Pseudoephedrine (HCl):120mg | Anti-allergics (Antihistamines) and drugs used in anaphylaxis

Alternate brands of FEXO-D 60mg Tablet 10s

Brand Name Price Savings
SIZZLE D 60mg Tablet 10s  75.00 You can save 42.85
REGOFAST D 60mg Tablet 10ss  75.00 You can save 42.85
GENFIX-D 60mg Tablet 10s  75.00 You can save 42.85
FEXOFIN 60mg Tablet 1×10  75.00 You can save 42.85
FENOXIN CF 60mg Tablet 1x10s  0.00 You can save 117.85
List of alternate brands

Manufactured / Marketed By : Hilton Product Form : TabletPack Size : 10sIngredients : Fexofenadine:60mg + Pseudoephedrine (HCl):120mgGeneric Category : Anti-allergics (Antihistamines) and drugs used in anaphylaxis

How it works

FEXO-D 60mg Tablet 10s works by blocking the effects of histamine, a substance in the body that causes allergy symptoms.

Concerns

Frequently asked questions

  • Onset of action

  • Duration of Effect

  • Safe with Alchohol?

  • Is it habit forming?

  • Usage in pregnancy?

  • Usage while breast-feeding?

Dosage

  • Missed Dose

  • Overdose

References

Additional Information:

One of the following licensed pharmacy from the nearest location will deliver FEXO-D 60mg Tablet 10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Want to share this information?
Facebook
Twitter
LinkedIn
Something doesn't feel right ?

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Reviews

There are no reviews yet.

Be the first to review “FEXO-D 60mg Tablet 10s”
Shopping Cart